Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 173

All articles in this issue are freely accessible.

Mean Cesàro summability of Laguerre and Hermite series
Eileen L. Poiani.
Trans. Amer. Math. Soc. 173 (1972), 1-31
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310537
$Π^{0}_{1}$ classes and degrees of theories
Carl G. Jockusch and Robert I. Soare.
Trans. Amer. Math. Soc. 173 (1972), 33-56
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0316227
Automorphisms of $𝜔_{1}$-trees
Thomas J. Jech.
Trans. Amer. Math. Soc. 173 (1972), 57-70
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0347605
Iterated fine limits and iterated nontangential limits
Kohur Gowrisankaran.
Trans. Amer. Math. Soc. 173 (1972), 71-92
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0311927
The exceptional subset of a $C_{0}$-contraction
Domingo A. Herrero.
Trans. Amer. Math. Soc. 173 (1972), 93-115
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310679
Analytically invariant and bi-invariant subspaces
Domingo Antonio Herrero and Norberto Salinas.
Trans. Amer. Math. Soc. 173 (1972), 117-136
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0312294
Localizations of HNP rings
James Kuzmanovich.
Trans. Amer. Math. Soc. 173 (1972), 137-157
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0311699
On the classification of simple antiflexible algebras
Mahesh Chandra Bhandari.
Trans. Amer. Math. Soc. 173 (1972), 159-181
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313334
On bounded oscillation and asymptotic expansion of conformal strip mappings
Arthur E. Obrock.
Trans. Amer. Math. Soc. 173 (1972), 183-201
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310214
On the genus of a group
Arthur T. White.
Trans. Amer. Math. Soc. 173 (1972), 203-214
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0317980
Actions of groups of order $pq$
Connor Lazarov.
Trans. Amer. Math. Soc. 173 (1972), 215-230
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0309131
The equivariant Plateau problem and interior regularity
H. Blaine Lawson.
Trans. Amer. Math. Soc. 173 (1972), 231-249
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0308905
A class of representations of the full linear group. II
Stephen Pierce.
Trans. Amer. Math. Soc. 173 (1972), 251-262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310082
On the null-spaces of elliptic partial differential operators in $R^{n}$
Homer F. Walker.
Trans. Amer. Math. Soc. 173 (1972), 263-275
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0308860
Asymptotic behavior of linear integrodifferential systems
Viorel Barbu and Stanley I. Grossman.
Trans. Amer. Math. Soc. 173 (1972), 277-288
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0308712
On the semisimplicity of group rings of solvable groups
C. R. Hampton and D. S. Passman.
Trans. Amer. Math. Soc. 173 (1972), 289-301
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0323882
Closed subgroups of lattice-ordered permutation groups
Stephen H. McCleary.
Trans. Amer. Math. Soc. 173 (1972), 303-314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0311535
Some results on parafree groups
Yael Roitberg.
Trans. Amer. Math. Soc. 173 (1972), 315-339
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313399
$0≤X^{2}≤X$
Ralph Gellar.
Trans. Amer. Math. Soc. 173 (1972), 341-352
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0318833
On a variation of the Ramsey number
Gary Chartrand and Seymour Schuster.
Trans. Amer. Math. Soc. 173 (1972), 353-362
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0317992
A new class of functions of bounded index
S. M. Shah and S. N. Shah.
Trans. Amer. Math. Soc. 173 (1972), 363-377
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313506
Automorphisms of $GL_{n}(R),R$ a local ring
J. Pomfret and B. R. McDonald.
Trans. Amer. Math. Soc. 173 (1972), 379-388
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310087
Simple groups of order $2^{a}3^{b}5^{c}7^{d}p$
Leo J. Alex.
Trans. Amer. Math. Soc. 173 (1972), 389-399
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0318291
The study of commutative semigroups with greatest group-homomorphism
Takayuki Tamura and Howard B. Hamilton.
Trans. Amer. Math. Soc. 173 (1972), 401-419
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0315032
Functions and integrals
J. Malone.
Trans. Amer. Math. Soc. 173 (1972), 421-447
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0308351
A Radon-Nikoým theorem for operator-valued measures
Hugh B. Maynard.
Trans. Amer. Math. Soc. 173 (1972), 449-463
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310187
Canonical neighborhoods for topologically embedded polyhedra
Robert Craggs.
Trans. Amer. Math. Soc. 173 (1972), 465-490
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0394687
On trigonometric series associated with separable, translation invariant subspaces of $L^{∞}(G)$
Ron C. Blei.
Trans. Amer. Math. Soc. 173 (1972), 491-499
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313715
A proof that $\mathcal{C}^{2}$ and $\mathcal{T}^{2}$ are distinct measures
Lawrence R. Ernst.
Trans. Amer. Math. Soc. 173 (1972), 501-508
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310164